Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Continuous bleeding, spotting, passing flesh, bloating after DNC. Prescribed premarin. Possible cause?

HI I M MONIKA 3 MONTH BEFORE I HAD A DNC, EVERYTHING WAS GOOD BUT 2 WEEKS BEFORE WHEN MY PERIOD WILL START IT NEVER FINISHED I WAS KIND OF SPOTTING AND 2 WEEKS BEFORE I PASSED OUT A LITTLE FLESH I HAVE NOW SPOTTING AND BLOATING PROBLEM AND MY DR GAVE ME PREMARIN TO CONTROLL MY BLEEDING I TOOK 6 CAPSULE NOW FROM TODAY I DIDN T TAKE ANY? STILL NOW I HAD SPOTTING AND LITTLE PAIN OF MY ABDOMEN AND I M TAKING CONTRACEPTIVE PILL TOO .
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello Monika.

Your symptoms of irregular spotting is due to contraceptive pills.
It is called breakthrough bleeding.
Nothing needs to be done for that.
It will regularize in 3 months time.
If problem persists, i recommend you to discuss with your Gynecologist about increasing the dose of estrogen.
This will suffice the problem of irregular periods.
There is nothing to be concerned about. hope this helps.
regards,
Dr Nilofer
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor